# SDR DHL2005740530

- Difficulty date: March 27, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 21,930 hours, 46,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 RIVETS SHOWING SIGNS OF LIGHTNING STRIKE AFT OF STA 950B UNDERNEATH FUSELAGE SKIN STR 29R.  CUT-OUT 6.750 X 3.125 INCHES SECTION OF LOWER FUSELAGE SKIN AT BS 950B+15 AT STR 29R DUE TO LIGHTNING STRIKE DAMAGED BEYOND ALLOWABLE LIMITS PER B727 SRM 53-30-1 FIG 1.  FABRICATED REPAIR DOUBLER 11 X 22 INCHES FROM 2024T3 .090 PO NR 9002149 REPAIR TRIPLER 9 X 20.750 INCHES FROM 2024T3 .125 PO NR 9001873 AND FILLER FROM 2024T3 .090" PO NR 90022149 2 EACH 6.750 X 3.125 IAW BOEING SERVICE REQUEST ID NR 1-88767670.  TREATED AND PRIMED DOUBLER TRIPLER AND FILLER AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER TRIPLER AND SKIN FILLER ON FUSELAGE SKIN BS 950+15" AT STR 29R IAW BOEING SERVICE REQUEST ID NR 1-88767670
